Open Access
April, 1989 Multiple Points of Levy Processes
Jean-Francois Le Gall, Jay S. Rosen, Narn-Rueih Shieh
Ann. Probab. 17(2): 503-515 (April, 1989). DOI: 10.1214/aop/1176991412


We prove a conjecture of Hendricks and Taylor that a Levy process in $\mathbb{R}^d$ with 1-potential kernel $u(x)$ will have $k$-multiple points if $\int_{|x| \leq 1} (u(x))^k dx < \infty$ and $u(0) > 0$.


Download Citation

Jean-Francois Le Gall. Jay S. Rosen. Narn-Rueih Shieh. "Multiple Points of Levy Processes." Ann. Probab. 17 (2) 503 - 515, April, 1989.


Published: April, 1989
First available in Project Euclid: 19 April 2007

zbMATH: 0684.60057
MathSciNet: MR985375
Digital Object Identifier: 10.1214/aop/1176991412

Primary: 60J30

Keywords: Levy processes , multiple points

Rights: Copyright © 1989 Institute of Mathematical Statistics

Vol.17 • No. 2 • April, 1989
Back to Top